# SDR USAA2014062500016

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146508922
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT BS 1640 BETWEEN LBL 10 TO RBL 59. REPAIRED FLOORBEAM AT BS 1640 BETWEEN LBL 10 TO RBL 59 IAW SRM 53-00-51-2R-8, REPAIR 8.
